Alert archive / Maryland / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 13, 2011, 1:20 PM EDT for Chester County, Pennsylvania; 5 counties in Maryland; Kent County, New Castle County, Sussex County, Delaware. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2011, 1:20 PM EDT (17:20 UTC)
- Expired
- Aug 13, 2011, 3:15 PM EDT
- In force
- 115 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Chester County, PA
The radar
The Dover AFB radar (KDOX), 51 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 5.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 611 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
149
WWUS81 KPHI 131720
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
120 PM EDT SAT AUG 13 2011
DEZ001>004-MDZ008-012-015-019-020-PAZ067-131915-
CAROLINE MD-CECIL MD-CHESTER PA-DELAWARE BEACHES DE-INLAND SUSSEX DE-
KENT MD-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-TALBOT MD-
120 PM EDT SAT AUG 13 2011
...STRONG THUNDERSTORMS DEVELOPING ON THE DELMARVA...
AT 115 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS SHOWERS AND SOME THUNDERSTORMS DEVELOPING OVER THE UPPER
HALF OF MARYLAND'S EASTERN SHORE AND OVER PORTIONS OF DELAWARE. SOME
THUNDERSTORMS WERE PRODUCING VERY HEAVY DOWNPOURS AND POSSIBLY SMALL
HAIL. WHILE MANY LOCALES MAY NOT SEE THUNDERSTORM ACTIVITY THIS
AFTERNOON...THOSE THAT DO COULD EXPERIENCE PONDING OF WATER IN AREAS
OF POOR DRAINAGE...NUMEROUS LIGHTNING STRIKES...GUSTY WINDS AND
SMALL HAIL.
LAT...LON 3846 7570 3867 7576 3856 7605 3876 7640
3883 7620 3894 7624 3884 7638 3900 7618
3927 7622 3944 7600 3973 7621 4025 7570
4026 7566 4007 7540 3987 7562 3980 7542
3946 7558 3893 7530 3879 7507 3844 7505
$$
JJMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 13, 11:00 AM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Aug 13, 11:00 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1100 AM EDT SAT AUG 13 2011 .SYNOPSIS... AFTER HIGH PRESSURE MOVES OFFSHORE TODAY, A LOW PRESSURE SYSTEM AND ASSOCIATED FRONTAL BOUNDARIES WILL MOVE IN FROM THE NORTHWEST TONIGHT AND AFFECT THE AREA SUNDAY INTO MONDAY. THE LOW WILL SLOWLY MOVE TO THE NORTHEAST ON TUESDAY, FOLLOWED BY HIGH PRESSURE ACROSS THE EAST FOR THE MIDDLE OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A WEAK MID LEVEL IMPULSE WAS PASSING OVER OUR REGION LATE THIS MORNING AND IT WAS CONTINUING TO TOUCH OFF A FEW SHOWERS AND ISOLATED THUNDERSTORMS FROM THE LOWER SUSQUEHANNA RIVER VALLEY TO THE MIDDLE DELMARVA. THE PRECIPITATION WAS MOVING NORTHEASTWARD AND IT SHOULD TEND TO WEAKEN GRADUALLY AS IT DRIFTS INTO MORE STABLE AIR. NEVERTHELESS, WE HAVE ADJUSTED THE FORECAST A BIT TO INDICATED SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAKING IT TO THE DELAWARE BAY REGION AND INTO THE WESTERN PART OF OUR PENNSYLVANIA COUNTIES. OUTSIDE OF THE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS, HIGH CLOUDS WILL REMAIN OVERHEAD. TEMPERATURES SHOULD RISE INTO THE MIDDLE AND UPPER 80S IN MUCH OF OUR REGION THIS AFTERNOON, WITH READINGS UP INTO THE LOWER 80S IN THE ELEVATED TERRAIN. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... AN AREA OF LOW PRESSURE WILL BE MOVING THROUGH THE GREAT LAKES TODAY AND BEGIN TO APPROACH OUR AREA OVERNIGHT SATURDAY INTO SUNDAY MORNING. AHEAD OF THE SYSTEM, A COUPLE OF POCKETS OF LIFT IN THE MID-LEVELS ALONG WITH INCREASING MOISTURE WILL LEAD TO AN INCREASED CHANCE OF PRECIPITATION SATURDAY NIGHT. ISENTROPIC LIFT WILL BEGIN TO INCREASE AFTER SUNSET AND REMAIN ELEVATED THROUGH THE OVERNIGHT HOURS, BEFORE TEMPORARILY DIMINISHING A BIT TOWARD SUNRISE SUNDAY. SO IT IS POSSIBLE THAT WE MAY SEE A PERIOD OF RAIN SATURDAY EVENING INTO SATURDAY NIGHT, BEFORE GETTING A BREAK BY SUNDAY MORNING. HOWEVER, THIS BREAK WOULD NOT BE VERY LONG LASTING AS THE LOW PRESSURE IS EXPECTED TO MOVE INTO OUR AREA DURING THE DAY SUNDAY. AS THE LOW MOVES INTO THE AREA SUNDAY, THE LIFT AND MOISTURE WILL BE MAXIMIZED AND AN EXTENDED PERIOD OF RAIN IS EXPECTED ACROSS MUCH OF THE AREA SUNDAY INTO SUNDAY EVENING. IT IS POSSIBLE THAT A PORTION OF THE AREA COULD ENTER INTO THE WARM SECTOR OF THE SYSTEM IF THE ASSOCIATED WARM FRONT SURGES FAR ENOUGH NORTHWARD. IF THIS HAPPENS, WE COULD BECOME UNSTABLE ACROSS A PORTION OF THE AREA, AND ANY THUNDERSTORMS THAT DEVELOP COULD BECOME STRONG. THE SPC DOES HAVE A PORTION OF OUR AREA OUTLINED IN A SLIGHT RISK FOR SEVERE WEATHER ON SUNDAY, SO THIS WILL NEED TO BE MONITORED. REGARDING THE PRECIPITATION THAT WE ARE EXPECTING, WE STILL HAVE SOME VARIANCE IN THE AMOUNT OF QPF. THE GFS AND NAM HAVE SHIFTED THEIR HIGHER AMOUNTS FURTHER EAST TOWARD THE COAST, WHILE THE ECMWF AND CANADIAN KEEP THE HIGHER AMOUNTS TO OUR WEST. STILL OVER THE 24 TO 36 HOUR TIME PERIOD FROM SATURDAY NIGHT THROUGH MONDAY MORNING, WE EXPECT ON AVERAGE ABOUT ONE AND A HALF TO TWO INCHES, ALTHOUGH THERE COULD BE SOME LOCALLY HIGHER AMOUNTS, ESPECIALLY ON SUNDAY WITH ANY THUNDERSTORMS AND TRAINING EFFECTS. THIS IS BELOW ANY FLOOD/FLASH FLOOD GUIDANCE, SO AT THIS POINT WE WILL STILL REFRAIN FROM ANY KIND OF WATCH AND CONTINUE TO MENTION THE POSSIBILITY OF HEAVY RAIN AND POSSIBLE POOR DRAINAGE FLOODING IN THE HWO. THE SURFACE LOW AS WELL AS THE TROUGH ALOFT WILL BE SLOW TO EXIT THE AREA AND ARE LIKELY TO STILL AFFECT THE AREA SUNDAY NIGHT THROUGH MONDAY NIGHT. WITH SEVERAL POCKETS OF VORTICITY SWIVELING THROUGH THE MID-LEVEL TROUGH, SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT THROUGH MONDAY NIGHT. HOWEVER, WITH THE STRONGEST LIFT AND HIGHEST MOISTURE CONTENT LIFTING NORTH OF THE AREA LATE SUNDAY, RAINFALL SHOULD BECOME MORE SCATTERED AND LESS WIDESPREAD MONDAY AND MONDAY NIGHT. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE LOW PRESSURE SYSTEM AND FRONTAL ZONE, RESPONSIBLE FOR THE RAIN/ TSTM EVENT SATURDAY NIGHT INTO MONDAY, WILL BE MOVING SLOWLY OFF TO THE EAST. SOME LIGHT PRECIPITATION MAY LINGER INTO MONDAY NIGHT AND POSSIBLY EVEN INTO TUESDAY FOR OUR EASTERN PORTIONS IF ANOTHER WAVE OF LOW PRESSURE MOVES UP THE FRONT WELL TO OUR EAST. HIGH PRESSURE WILL THEN PUSH IN FROM THE WEST AND BRING FAIR AND DRY WEATHER TUESDAY NIGHT INTO THURSDAY. ANOTHER FRONTAL ZONE IS THEN FORECAST TO MOVE IN FROM THE WEST AND BRING THE THREAT OF ADDITIONAL SHOWERS/ TSTMS LATE THURSDAY THROUGH FRIDAY. TEMPERATURES WILL BE SEASONABLE THROUGH THE PERIOD WITH DAYTIME HIGHS IN THE MID 70S TO MID 80S AND OVERNIGHT LOWS MOSTLY IN THE 60S. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS WILL CONTINUE THIS AFTERNOON AND EARLY TONIGHT AND THEN WILL LIKELY DEGRADE TO AREAS OF MVFR LATER TONIGHT AND SUNDAY MORNING...ESPECIALLY FOR WESTERN TAF SITES IN NUMEROUS SHOWERS AND SOME THUNDERSTORMS. MAINLY HIGH CLOUDS WILL GRADUALLY THICKEN AND LOWER THRU THE AFTERNOON AN EVENING HOURS, BUT NOTHING MORE THAN AC IS ANTICIPATED DURG THE DAYLIGHT HOURS. A WARM FRONT APPROACHING FROM THE SOUTH WILL CAUSE THE INCREASING CLOUDS AND THIS FRONT IS ATTACHED TO LOW PRESSURE IN THE OHIO VALLEY AND GREAT LAKES. THIS LOW WILL MOVE VERY SLOWLY EASTWARD THROUGH SUNDAY AND BE OUR MAIN WEATHER MAKER FOR THE NEXT SEVERAL DAYS. THIS LOW WILL BRING DETERIORATING CONDITIONS AND SCATTERED TO BROKEN COVERAGE OF SHOWERS AND A FEW THUNDERSTORMS LATER TONIGHT...WITH MORE OF THE COVERAGE WEST AND LESS EAST TONIGHT AND SUNDAY MORNING. FOR THE 30 HOUR KPHL TAF...COVERAGE WILL INCREASE SUNDAY MORNING...WITH OCCASIONAL MARGINAL VFR CONDITIONS ESPECIALLY NEAR ANY PRECIPITATION. EXPECT A GENLY LIGHT S WIND WITH SPEEDS LESS THAN 10 KTS TODAY. OUTLOOK... LOW PRESSURE FROM THE WEST IS FORECAST TO AFFECT OUR REGION FROM SUNDAY INTO MONDAY WITH SHOWERS AND THUNDERSTORMS. SOME THUNDERSTORMS MAY BE STRONG SUNDAY AFTERNOON AND EVENING. PERIODS OF MODERATE TO HEAVY RAIN ARE POSSIBLE...AND MARGINAL VFR TO IFR CONDITIONS WILL BE PREVALENT AT TIMES. THE LOW AND ASSOCIATED FRONT ARE FORECAST TO MOVE GRADUALLY OFFSHORE MONDAY NIGHT INTO TUESDAY... WITH HIGH PRESSURE AND DRY WEATHER ANTICIPATED LATER TUESDAY AND WEDNESDAY. && .MARINE... MARINE WEATHER CONDITIONS TODAY ARE FORECAST TO NICELY SUPPORT BOATING ACTIVITIES...BUT CONDITIONS WILL DETERIORATE FOR SUNDAY AND MONDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY INTO OR THROUGH MONDAY...BUT WILL BE NOT BE ISSUED AT THIS TIME AS CONFIDENCE IS RATHER LOW ON ITS REQUIREMENT. HIGH PRESSURE WILL MOVE OFFSHORE DURING TODAY AND ALLOW LOW PRESSURE TO APPROACH SLOWLY FROM THE WEST TONIGHT AND SUNDAY. A SOUTH TO SOUTH-SOUTHEAST FLOW OF 10 OR 12 KNOTS IS FORECAST ON THE WATERS TODAY...BUT WINDS AND WAVES MAY REACH 20 TO 25 KNOTS AND 4 OR 5 FEET SUNDAY INTO MONDAY...ESPECIALLY SUNDAY AFTERNOON. THERE COULD ALSO BE SOME STRONG THUNDERSTORMS SUNDAY INTO SUNDAY NIGHT. THE LOW IS FORECAST TO PASS GRADUALLY THROUGH OUR REGION SUNDAY NIGHT AND MONDAY, AND THEN DRIFT OFFSHORE MONDAY NIGHT AND INTO TUESDAY AND ALLOW HIGH PRESSURE TO BUILD INTO OUR REGION FROM THE WEST LATER TUESDAY AND WEDNESDAY. BOATING CONDITIONS WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA TODAY AND TONIGHT. HOWEVER...CONDITIONS MAY NEAR OR MARGINALLY REACH ADVISORY THRESHOLDS AT TIMES SUNDAY INTO MONDAY. WIND SPEEDS AND WAVE HEIGHTS ARE FORECAST TO SUBSIDE TUESDAY AND WEDNESDAY IN THE WAKE OF THE LOW. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...IOVINO SHORT TERM...ROBERTSON LONG TERM...RPW AVIATION...NIERENBERG
Hazardous weather outlook, Aug 13, 4:31 AM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 431 AM EDT SAT AUG 13 2011 NJZ001-007>010-PAZ054-055-060>062-140845- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON- 431 AM EDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT AND MAY BE LOCALLY HEAVY AT TIMES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH MONDAY AND MAY BE LOCALLY HEAVY AT TIMES. SHOWERS MAY LAST THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ067>071-140845- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 431 AM EDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT AND MAY BE LOCALLY HEAVY AT TIMES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH MONDAY AND MAY BE LOCALLY HEAVY AT TIMES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. SHOWERS MAY LAST THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-140845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 431 AM EDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 13, 12:13 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1213 PM EDT SAT AUG 13 2011
DEZ001-MDZ008-PAZ067-131715-
CECIL MD-CHESTER PA-NEW CASTLE DE-
1213 PM EDT SAT AUG 13 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER AND NEW CASTLE
COUNTIES...
AT 1211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES WEST OF ELKTON...MOVING NORTHEAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR FARMINGTON...ZION AROUND 1230
PM...LOMBARD...CALVERT AROUND 1245 PM...WEST GROVE...AVONDALE AROUND
100 PM...TOUGHKENAMON AND KENNETT SQUARE AROUND 115 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3973 7622 3974 7613 3978 7607 3985 7603
3987 7601 3992 7601 3998 7598 3978 7557
3948 7600 3950 7601 3953 7599 3955 7603
3954 7607 3970 7623
MEOLASpecial weather statement, Aug 13, 1:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
120 PM EDT SAT AUG 13 2011
DEZ001>004-MDZ008-012-015-019-020-PAZ067-131915-
CAROLINE MD-CECIL MD-CHESTER PA-DELAWARE BEACHES DE-INLAND SUSSEX DE-
KENT MD-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-TALBOT MD-
120 PM EDT SAT AUG 13 2011
...STRONG THUNDERSTORMS DEVELOPING ON THE DELMARVA...
AT 115 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS SHOWERS AND SOME THUNDERSTORMS DEVELOPING OVER THE UPPER
HALF OF MARYLAND'S EASTERN SHORE AND OVER PORTIONS OF DELAWARE. SOME
THUNDERSTORMS WERE PRODUCING VERY HEAVY DOWNPOURS AND POSSIBLY SMALL
HAIL. WHILE MANY LOCALES MAY NOT SEE THUNDERSTORM ACTIVITY THIS
AFTERNOON...THOSE THAT DO COULD EXPERIENCE PONDING OF WATER IN AREAS
OF POOR DRAINAGE...NUMEROUS LIGHTNING STRIKES...GUSTY WINDS AND
SMALL HAIL.
LAT...LON 3846 7570 3867 7576 3856 7605 3876 7640
3883 7620 3894 7624 3884 7638 3900 7618
3927 7622 3944 7600 3973 7621 4025 7570
4026 7566 4007 7540 3987 7562 3980 7542
3946 7558 3893 7530 3879 7507 3844 7505
JJMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 3:10 PM EDT | Flood Watch | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 13 hr |
| Aug 13, 3:13 PM EDT | Special Weather Statement | PHI | Salem | 92 min |
| Aug 13, 4:32 PM EDT | Special Weather Statement | PHI | Berks, Chester | 88 min |
| Aug 13, 5:06 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 84 min |
| Aug 13, 6:15 PM EDT | Severe Thunderstorm Warning | PHI | Carbon | 30 min |
| Aug 13, 7:47 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Aug 13, 12:13 PM EDT | Special Weather Statement | PHI | Cecil | 62 min |
Nearby
Special Weather Statements in Maryland, 2011Special Weather Statements in Delaware, 2011Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.